Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 73, NWS Albany, NY
NWS Albany, NY issued this river flood warning at May 19, 2011, 9:52 PM EDT for Oneida County, New York. It took effect at May 20, 2011, 5:27 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2011, 9:52 PM EDT (01:52 UTC)
- In effect from
- May 20, 2011, 5:27 AM EDT
- Expired
- May 20, 2011, 8:49 AM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Oneida County, NY
The radar
The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Delta Dam (DDMN6).
- Action stage
- 549 ft
- Minor stage
- 551.5 ft
- Moderate stage
- 553 ft
- Major stage
- 554 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
298
WGUS41 KALY 200152
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
952 PM EDT THU MAY 19 2011
NYC065-201352-
/O.NEW.KALY.FL.W.0073.110520T0927Z-110523T1024Z/
/DDMN6.1.ER.110520T0927Z.110521T1200Z.110523T0424Z.UU/
952 PM EDT THU MAY 19 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT DELTA DAM.
* FROM LATE TONIGHT UNTIL MONDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS...551.3 FEET.
* FLOOD STAGE IS 551.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 5 AM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 551.7 FEET AROUND
8 AM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 12 AM MONDAY.
* IMPACT...AT 551.5 FEET...DURING NAVIGATION SEASON...THE ERIE CANAL
MAY BE CLOSED NEAR LOCKS 20 AND 21.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
MOHAWK RIVER
DELTA DAM 551.5 551.3 THU 09 PM 551.4 551.5 551.6 551.7
551.7
$$1 follow-up statement
730
WGUS81 KALY 201249
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
849 AM EDT FRI MAY 20 2011
NYC065-201319-
/O.CAN.KALY.FL.W.0073.000000T0000Z-110523T1024Z/
/DDMN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
849 AM EDT FRI MAY 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT DELTA DAM.
* AT 7 AM FRIDAY THE STAGE WAS 551.2 FEET.
* FLOOD STAGE IS 551.5 FEET.
* IMPACT...AT 551.5 FEET...DURING NAVIGATION SEASON...THE ERIE CANAL
MAY BE CLOSED NEAR LOCKS 20 AND 21.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MOHAWK RIVER
DELTA DAM 551.5 551.2 FRI 07 AM 551.2 551.1 551.1 551.0
550.9
$$
NYC043-065-210048-
/O.EXT.KALY.FL.W.0072.000000T0000Z-110521T2313Z/
/UCAN6.1.ER.110520T1544Z.110521T0700Z.110521T1713Z.NO/
849 AM EDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* FROM 11 AM FRIDAY UNTIL SATURDAY EVENING.
* AT 7 AM FRIDAY THE STAGE WAS 402.3 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 11 AM
FRIDAY AND CONTINUE TO RISE TO NEAR 403.7 FEET BY 3 AM SATURDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 PM
SATURDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE
UTICA CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MOHAWK RIVER
UTICA 403.0 402.3 FRI 07 AM 403.5 403.7 403.4 402.9
$$
NYC111-210048-
/O.EXT.KALY.FL.W.0071.000000T0000Z-110522T0359Z/
/MRNN6.1.ER.110519T1800Z.110520T1100Z.110521T2159Z.NO/
849 AM EDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE ESOPUS CREEK AT MOUNT MARION.
* UNTIL SATURDAY EVENING.
* AT 8 AM FRIDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 5 PM SATURDAY.
* IMPACT...AT 20.0 FEET...THE ESOPUS BEGINS TO SPILL OVER ITS BANKS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MID HUDSON TRIBUTARIES
MOUNT MARION 20.0 20.7 FRI 08 AM 20.7 20.6 20.4 20.2 19.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 19, 7:53 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 19, 7:53 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 753 PM EDT THU MAY 19 2011 .SYNOPSIS... A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER LASTING INTO THE FIRST HALF OF THE WEEKEND. SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY. THE UPPER LOW WILL MOVE OFF THE EASTERN NEW ENGLAND SEABOARD FRIDAY NIGHT...AS HIGH PRESSURE WILL RIDGE IN BRIEFLY...LATE SATURDAY INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH CANCELED. SOME SCATTERED SHALLOW CONVECTION IS DEVELOPING...AS THE MAIN AREA OF RAIN AND EMBEDDED THUNDER CONTINUES TO BUILD EAST. WILL WATCH FOR HEAVY RAIN AND LOCAL FLOOD THREAT. SOME ADJUSTMENTS TO RAIN CHANCES...AND MINOR ADJUSTMENT TO ALL GRIDS BASED ON CURRENT OBSERVATIONS AND TRENDS. PREV AFD BELOW... WELL...WE HAVE WAITED LONG ENOUGH FOR THE SHOWERS AND STORMS...SO REDUCING CHANCES FOR RAIN THIS EVENING TO SCATTERED IN MOST AREAS. SATELLITE AND RADAR TRENDS AND OUTPUT FROM THE HRRR SUPPORT THIS. SOME INDICATIONS THAT PARTS OF THE WESTERN MOHAWK VALLEY MAY SEE THE LEADING EDGE OF RAIN AFTER SUNSET...BUT IN A WEAKENED STATE. SOME LOCALLY HEAVY RAIN IS POSSIBLE ONCE THE RAIN MOVES INTO THE AREA...BUT AGAIN MAY BE SO LATE THAT THE INTENSITY WILL BE REDUCED...WILL WATCH THIS CLOSELY. INCREASING RAIN CHANCES JUST BARELY TO LIKELY FOR A COUPLE OF HOURS AROUND MIDNIGHT IN MANY AREAS JUST IN CASE THE RAIN AND THUNDER PIVOTS THROUGH OUR REGION BEFORE SUBSIDENCE TAKES OVER AND THE AREAL COVERAGE BEGINS TO DECREASE LATE THIS EVENING AND LATER TONIGHT. THERE IS STILL A MINISCULE CHANCE FOR SEVERE WEATHER IN THE WATCH AREA...SO THE WATCH WILL STAY IN EFFECT TO BE SAFE...AND WILL REEVALUATE BETWEEN 6 PM AND THE WATCH EXPIRATION AT 8 PM FOR POSSIBLE EARLY CANCELATION. PREV AFD BELOW... SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...BUT THE BEST INSTABILITY AND MOISTURE IS WEST OF THE FORECAST AREA... ASSOCIATED WITH AN APPROACHING UPPER VORT LOBE. THERE ARE SOME ISOLATED SHOWERS WITH LOCALLY HEAVY RAIN OVER OUR REGION...BUT THE AXIS OF MOISTURE AND INSTABILITY IN CENTRAL NY/PA WILL HAVE TO BE WATCHED AS IT GRADUALLY BUILDS EAST THROUGH THIS EVENING. MUCH OF THE DAYTIME HEATING MAY BE GONE BY THE TIME IT ENTERS OUR FORECAST AREA...RESULTING IN MORE OF A LOCALLY HEAVY RAIN...AND URBAN AND SMALL STREAM FLOODING THREAT. IF ANY THUNDERSTORMS DO FORM OVER OUR REGION...IT LOOKS LIKE THE VIL OF THE DAY SHOULD BE IN THE UPPER 40S FOR SEVERE HAIL...AGAIN...WILL KEEP AN EYE ON TRENDS. COVERAGE AND INTENSITY OF CONVECTION WILL DECREASE THROUGH THE NIGHT...BUT MOST AREAS SHOULD SEE MEASURABLE RAIN. PARTIAL CLEARING LIKELY IN AREAS WHERE RAIN EXITS...AND SOME SUBSIDENCE IN THE DRY SLOT SHOULD OCCUR. TEMPERATURES SHOULD FALL INTO THE 50S TONIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FIGURING OUT CLOUD COVER AND DEVELOPMENT AND MOVEMENT OF CONVECTION ALWAYS TRICKY PROXIMATE TO THE CENTER OF AN UPPER LOW. BASED ON CHARACTER AND EVOLUTION OF UPPER LOW THE PAST COUPLE OF DAYS...AS THE CENTER OF THE UPPER LOW TRACKS JUST SOUTH OF OUR REGION...PERIODS OF CLOUDS AND SUN IN THE MORNING SHOULD TURN INTO MOSTLY CLOUDY IN THE AFTERNOON WITH DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. UPPER COLD POOL...AND COOLING AT THE BOUNDARY LAYER SHOULD RESULT IN BETTER CHANCES FOR HAIL IN CONVECTION...LOCALLY HEAVY RAIN...AND COOLER TEMPERATURES. SO HIGHS TOMORROW SHOULD BE A COUPLE OR FEW DEGREES COOLER THAN TODAY. ANY LINGERING EVENING CONVECTION SHOULD DISSIPATE AND DECREASE IN COVERAGE THROUGH THE NIGHT. SHOULD BE BETTER CLEARING TOMORROW NIGHT AS BETTER SUBSIDENCE SETS UP WITH UPPER LOW HEADING OFFSHORE. LOWS IN THE 50S...SOME 40S HIGHER ELEVATIONS AND LAKE GEORGE SARATOGA REGION. STILL PERIODS OF CLOUDS AND SUN SATURDAY...BUT WARMING ALOFT AND AT THE BOUNDARY LAYER AS UPPER RIDGING JUST BEGINS TO BUILD IN. ANY SHOWER OR THUNDERSTORM ACTIVITY SHOULD BE MUCH MORE WIDELY SCATTERED. HIGHS SATURDAY SOLIDLY INTO THE 70S. WITH MORE CLEARING SATURDAY NIGHT...LOWS IN THE 50S...40S IN HIGHER ELEVATIONS... LAKE GEORGE AND SARATOGA REGIONS. ON SUNDAY...UPPER RIDGING BUILDS IN MORE RAPIDLY...AND WITH A RELATIVELY STRONG PUSH OF WARM ADVECTION...GUIDANCE AND ENSEMBLES SUGGEST A POTENTIAL LINE OF SCATTERED SHOWERS AND THUNDERSTORMS TRACKING INTO THE REGION SUNDAY AFTERNOON. BASED ON THE MEAN WIND FLOW...FROM THE SOUTHWEST TO WEST...ACTIVITY SHOULD BE QUITE SCATTERED IF IT EVEN DOES DEVELOP AND TRACK INTO OUR AREA SUNDAY AFTERNOON. MIXED CLOUDS AND SUN WILL ALLOW SOME WARMING...WITH HIGHS WELL INTO THE 70S...SOME UPPER 60S IN HIGHER TERRAIN. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MOS GUIDANCE. ANOTHER UNSETTLED PERIOD...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. A SERIES OF EMBEDDED LOWER AND MID- LEVEL PROTUBERANCES WITHIN A WEAK FLOW WILL KEEP HUMIDITY... CLOUDS AND SHOWERS AROUND. A COLD FRONT WILL SLIP SLOWLY SOUTH OF THE REGION BY WEDNESDAY...BUT WILL BECOME STATIONARY AS ASSOCIATED LOW PRESSURE TRACKS FROM THE MIDDLE OF THE LOWER 48 TO NEAR MICHIGAN THROUGH TUESDAY. WITH MOIST AIR AND DAYTIME HEATING...SURFACE CAPES SHOULD EASILY EXCEED 1000 J/KG EACH DAY...WITH MLCAPES ALSO PRESENT...THUS THUNDER HAS BEEN INCLUDED IN EACH DAYTIME PERIOD FOR ALL ZONES. DAYTIME HIGH TEMPERATURES WILL BE IN MOSTLY THE 70S...WITH COOLER READINGS IN THE NORTHERN MOUNTAINS. READINGS TUESDAY AND WEDNESDAY SHOULD REACH AROUND 80 DEGREES IN THE MID HUDSON VALLEY. BEHIND THE COLD FRONT ON THURSDAY...HIGHS WILL BACK OFF TO THE MID 60S TO MID 70S RANGE. LOWS WILL RANGE MAINLY FROM THE LOWER OR MID 40S IN THE MOUNTAINS...TO THE MID OR UPPER 50S IN THE VALLEYS. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... FLIGHT CONDITIONS WERE STILL VFR ACROSS MOST OF THE REGION THIS EVENING BUT ARE LIKELY TO DETERIORATE TO MVFR AS SHOWERS AND EMBEDDED THUNDERSTORMS MOVE NORTH AND CURVE WESTWARD TOWARD THE CATSKILLS...SCHOHARIE VALLEY...AND MOHAWK VALLEY. THEY WERE CURRENTLY AFFECTING KPOU...AND ARE LIKELY TO TO GRADUALLY SHIFT EASTWARD AND EFFECT KALB AND KGFL LATER THIS EVENING. BY LATER IN THE EVENING...MVFR CIGS AND VISIBILITY ARE LIKELY TO PREVAIL ACROSS THE REGION. AS THE AIR COOLS...ESPECIALLY TO THE SOUTH... THE CIG AT KPOU IS LIKELY TO BECOME IFR LATER TONIGHT IN LOW MARINE TYPE STRATUS. EASTERLY WINDS THIS EVENING WILL SLACKEN TO LIGHT AND VARIABLE OR CALM FOR THE NIGHTTIME PERIOD. CONDITIONS SHOULD IMPROVE BETWEEN 12Z AND 14Z TO VFR EXCEPT AT KPOU WHERE AN MVFR CIG IS LIKELY TO LINGER A BIT LONGER. AFTER 16Z...SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE REGION. AT THIS TIME...WILL ONLY CARRY A VCSH WITH A CB CLOUD GROUP SINCE THE PROBABILITY OF OCCURRENCE AT A TAF SITE IS RATHER LOW. WINDS FRIDAY WILL BE LIGHT FROM THE EAST. OUTLOOK... FRI NIGHT...MVFR WITH BR/LOW STRATUS...CHC -SHRA SAT...VFR/MVFR. CHC -SHRA/TSRA. SUN...VFR. NO SIG WX. MON...VFR/MVFR. CHC -SHRA/TSRA. && .FIRE WEATHER... A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER LASTING INTO THE FIRST HALF OF THE WEEKEND. SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY. RELATIVE HUMIDITY VALUES WILL REMAIN HIGH THE NEXT COUPLE OF DAYS WITH WINDS GENERALLY LIGHT UNDER 10 MPH. THE SHOWERS WILL BE MORE SCATTERED INTO SATURDAY...BUT WET FLAG CONDITIONS WILL OCCUR IN SOME LOCATIONS. && .HYDROLOGY... ESOPUS CREEK AT MOUNT MARION IS JUST ABOVE FLOOD STAGE. SOME LOCATIONS HAVE RECEIVED 2 TO 5 INCHES OF RAINFALL IN THE CATSKILLS SINCE SUNDAY. CURRENT SHOWER AND THUNDERSTORM ACTIVITY IN CENTRAL NY/PA COULD PRODUCE AROUND A HALF INCH TO THREE QUARTERS OF AN INCH OF RAIN IN THE CATSKILLS...SCHOHARIE VALLEY AND WESTERN MOHAWK VALLEY THROUGH THIS EVENING. SOME LOCALLY HEAVY RAIN OVER 1 INCH IS POSSIBLE CONTRIBUTING TO SOME SMALL STREAM FLOODING THAT COULD RUN OFF INTO MAIN STEM RIVERS BEYOND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY. SOME LOCATIONS COULD STILL RECEIVE A HALF AN INCH TO AN INCH OF RAINFALL FROM ANY CONVECTION. THE 3-HR ZONAL FFG VALUES ARE GENERALLY 2-3 INCHES ACROSS MOST OF ERN NY AND WRN NEW ENGLAND....AND THE BREAKS IN THE PCPN HAVE ALLOWED THE GROUND TO SOAK UP THE RAINFALL FAIRLY WELL. A BRIEF PERIOD OF DRY WEATHER IS LIKELY LATE SATURDAY INTO SUNDAY BEFORE A WARM FRONT APPROACHES FROM THE OHIO VALLEY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. PLEASE REFER TO PRODUCTS ISSUED BY NWS BTV FOR THE LATEST ON LAKE CHAMPLAIN. HTTP:/WWW.ERH.NOAA.GOV/BTV/LAKE/FLOODINFO.PHP (LOWER CASE). FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...ELH AVIATION...RCK FIRE WEATHER...NAS HYDROLOGY...RCK/NAS
Hazardous weather outlook, May 19, 7:06 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 706 PM EDT THU MAY 19 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 706 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ASSOCIATED WITH AN UPPER LOW. THEY WILL MOVE FROM SOUTHEAST TO NORTHWEST AT 20 TO 30 MPH. SOME THE THUNDERSTORMS MAY PRODUCE SMALL HAIL...LESS THAN AN INCH IN DIAMETER...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO TUESDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THERE IS AN ISOLATED THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND LOCALLY HEAVY RAINFALL FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 19, 8:27 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
827 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD WAPPINGERS FALLS 41.60N 73.92W
05/19/2011 DUTCHESS NY LAW ENFORCEMENT
FLASH FLOODING REPORTED AT INTERSECTION OF DEGARMO HILLS
RD AND MYERS CORNERS RD.
0755 PM FLASH FLOOD LAGRANGEVILLE 41.65N 73.76W
05/19/2011 DUTCHESS NY LAW ENFORCEMENT
FLASH FLOODING REPORTED AT INTERSECTION OF FIREMENS WAY
AND NOXON RD.
&&
JQUINLANLocal storm report, May 19, 9:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD PLEASANT VALLEY 41.75N 73.82W
05/19/2011 DUTCHESS NY LAW ENFORCEMENT
FLASH FLOODING REPORTED AT THE INTERSECTION OF SALT POINT
TURNPIKE AND NORTH AVE.
&&
JQUINLANThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:47 PM EDT | Flash Flood Warning | ALY | Columbia, Greene | 6 hr |
| May 20, 1:16 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 60 min |
| May 20, 2:18 PM EDT | Flash Flood Warning | ALY | Columbia, Dutchess, Greene, Ulster | 6 hr |
| May 20, 2:35 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Warren, Washington | 2 hr |
| May 20, 2:47 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 43 min |
| May 20, 3:16 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 44 min |
| May 20, 3:46 PM EDT | Flash Flood Warning | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady | 5 hr |
| May 20, 4:03 PM EDT | Flash Flood Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 6 hr |
| May 20, 5:02 PM EDT | Special Weather Statement | ALY | Putnam | 28 min |
| May 20, 5:23 PM EDT | Flash Flood Warning | ALY | Dutchess, Ulster | 3 hr |
| May 20, 5:39 PM EDT | Special Weather Statement | ALY | Washington | 66 min |
| May 20, 6:59 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.